Skip to Main content Skip to Navigation
Journal articles

Attainability in Repeated Games with Vector Payoffs

Abstract : We introduce the concept of attainable sets of payoffs in two-player repeated games with vector payoffs. A set of payoff vectors is called attainable by a player if there is a finite horizon T such that the player can guarantee that after time T the distance between the set and the cumulative payoff is arbitrarily small, regardless of the strategy Player 2 is using. We provide a necessary and sufficient condition for the attainability of a convex set, using the concept of B-sets. We then particularize the condition to the case in which the set is a singleton, and provide some equivalent conditions. We finally characterize when all vectors are attainable.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Xavier Venel <>
Submitted on : Thursday, April 14, 2016 - 2:45:46 PM
Last modification on : Tuesday, January 19, 2021 - 11:08:30 AM
Long-term archiving on: : Friday, July 15, 2016 - 12:40:20 PM


Files produced by the author(s)




Dario Bauso, Ehud Lehrer, Eilon Solan, Xavier Venel. Attainability in Repeated Games with Vector Payoffs. Mathematics of Operations Research, INFORMS, 2015, 40 (3), pp.739-755. ⟨10.1287/moor.2014.0693⟩. ⟨hal-01302514⟩



Record views


Files downloads